# SDR AALA202209290343

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,566 hours, 10,142 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3400
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 40,965 hours, 22,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED STRONG ELECTRICAL / BURNING PLASTIC SMELL IN THE FLIGHT DECK / CABIN INBOUND TO CLT AND AT THE GATE AFTER ENGINE SHUTDOWN. MAINTENANCE FOUND EVIDENCE OF AN APU OIL LEAK AT THE INLET AND DETERMINED THE APU WAS THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT WILL BE SUBMITED** (OPEN)
